# SDR UPS08152044

- Difficulty date: April 15, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE WARNING LIGHT INOP, BUZZER OK.  PLACED ON MEL 52-73-01-1.  CONTROL NR M373730.  RESET ELEC. CONNECTOR ON ASPSU (7OWN) WITH REF TO AMM 52-73-18-04 PARA C(6). TESTED ASPSU IAW AMM 52-73-00-05. NO FAULTS NOTED. TESTED EVAC SLIDE WARNING LIGHT WITH REF TO AMM 52-73-11-04 PARA 1. OPS CK GOOD. THIS CLEARS M 373730.
